# SDR USAA960485

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-CHECK VISUAL INSPECTION, FOUND T-CAP SURFACE CORROSION AT LBL 15, STA 1016.  REMOVED PRE-EXISTING REPAIR, FABRICATED NEW REPAIR AND REPAIRED PER SRM 53-10-9.  (X)
